Volume 53, Number 4
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. i-i.

Preview Full PDF 340 3588 Abstract

Matthew J. Gursky

10.4208/jms.v53n4.20.00

J. Math. Study, 53 (2020), pp. 353-369.

Preview Full PDF 386 4130 Abstract

Weiwei Ao, Hardy Chan, Azahara DelaTorre, Marco A. Fontelos, María del Mar González & Juncheng Wei

10.4208/jms.v53n4.20.01

J. Math. Study, 53 (2020), pp. 370-401.

Preview Full PDF 387 3894 Abstract

Jeffrey S. Case & Yi Wang

10.4208/jms.v53n4.20.02

J. Math. Study, 53 (2020), pp. 402-435.

Preview Full PDF 324 3895 Abstract

Wenxiong Chen & Ruobing Zhang

10.4208/jms.v53n4.20.03

J. Math. Study, 53 (2020), pp. 436-470.

Preview Full PDF 292 3854 Abstract

Jih-Hsin Cheng

10.4208/jms.v53n4.20.04

J. Math. Study, 53 (2020), pp. 471-492.

Preview Full PDF 238 3482 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard